# SDR 96FDEA00905

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 LT SIDE OF MAIN CARGO DECK AT FRAME 19 IS DAMAGED AT LUG SUPPORTS.  ACCOMPLISHED SEAT TRACK REPAIR PER SRM 53-10-16 FROM FRAMES 18-22.  SECTION REPLACED AND SPLICED IN.
